# SDR IPXA2024112668047

- Difficulty date: November 4, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2024T3056C
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: THE L/H CENTER FLAP ASSY HAS A CRACK (1EA) AT RIB 26 AFT SIDE. AREA MARKED IN RED. COMPLIED WITH FINAL UPS E0-92031-REQ1 AND VT MAE EA 300-5750-27-A3726 REV-. REVIEWED
